Jump to content

HappyBee

Members
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HappyBee

  • Rank
    Newbie

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I have high testosterone. No one has been able to figure out why though. My doctor put me on a low dose of Spironolactone (also called Aldactone), to help lower it. It worked, but it also lowered my blood pressure and mine was low to begin with, so I had to stop taking it. It might work well for you though, as it is normally used to lower blood pressure. I don't know if the high testosterone is something to worry about, however, if you do not have any symptoms of it. I hope your POTS symptoms improve soon!
  2. @Pistol Do you ever check your blood sugar using a blood glucose monitor? I am wondering if I should get one just to see if what I am experiencing is actually hypoglycemia or something else. I will talk to my doctor about the glucose tolerance test. I thought one hour was a little fast for an IV. The new order my doctor wrote is for 1L Lactated Ringer's without Dextrose administered over 2-3 hours once a week. I will ask for them to do 3 hours to be safe. Enjoy your Spring for me! It is already in the upper 80s here in sunny Florida.
  3. I do remember the bag being cold and it made my arm cold, so I will ask if they can warm it first. Thanks for the tip. I know my hormones are out of whack, which is something I am working on with my doctor. It probably is something that I will just have to try for a while and maybe make some adjustments and see what works. I will definitely be keeping a record of how it goes.
  4. Bluebonnet08 - Do you usually feel better after getting a lactated ringer's IV or do you always get an attack afterwards? I felt a lot better the next day so over all I think it helped, but I can't go through an experience like that every time I get an IV. I am really hoping it is just the dextrose that I reacted to and not the Lactated Ringer's itself because my doctor is really going out of her way to get me IVs without the dextrose and I would feel kind of bad if I couldn't tolerate them anyway.
  5. Thanks for the reply! Did you have any tests to diagnose glucose intolerance? My symptoms seem to hit me very quickly. Usually within 15 minutes of eating a high carb meal I get so tired and sleepy and my heart rate goes up. I usually have to go take a nap. I will try eating some protein and fruit next time and see if that helps. I'm a trying to stick to my low carb diet, but sometimes it is hard.
  6. Hello! I recently had my annual check up with my primary doc and while I was there I talked to her about trying IV therapy for my POTS. So, she wrote me a script for 1L of Lactated Ringer’s with 5% Dextrose administered over an hour. Well, I had the IV and it went fine except that by the time I got home (15 min drive), I was really weak and shaky and lightheaded and sleepy. I checked, and my blood pressure was actually normal, but my heart rate was a little high. I thought laying down would help like it usually does but I didn’t feel any better and was actually really hungry, so I managed
×
×
  • Create New...